# SDR DALA2025040202490

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,805 hours, 32,954 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DOOR 1R SLIDE LIGHT NOT ILLUMINATING WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR AREA THE WAS LEFT BEHIND BY CATERING . SLIDE LIGHT OPS NORMAL. (7114366)
